DSGMP > MATHS > JBI > FWN > RUG

Papers in Conference Proceedings

M. Bogdanov, M. Teillaud, and G. Vegter. Delaunay triangulations on orientable surfaces of low genus. In Leibniz International Proceedings in Informatics, eds., 32nd International Symposium on Computational Geometry (SoCG 2016). Pages 20:1–20:17, 2016.   url
bib
G.V. Morozov, M. Sieber, and H. Waalkens. Resonances and emission patterns of optical microdisk resonators with scatterers. In 17th International Conference on Transparent Optical Networks (ICTON), 2015. Pages 1–4, 2015.   url
bib
S. Hassi and H.S.V. de Snoo. Factorization, majorization, and domination for linear relations. In Anniversary Volume in Honour of Professor Sebestyén. Annales Univ. Sci. Budapest, pages 55–72, 2015.   bib
S. Fleurke and A. C. D. van Enter. Multiple-Layer Parking with Screening. In Proceedings of the 2015 International Conference on Pure Mathematics, Applied Mathematics and Computational Methods (PMAMCM 2015). RECENT ADVANCES in MATHEMATICS, pages 22–26, 2015.   bib
R Dyer, G Vegter, and M.H.M.J. Wintraecken. Riemannian simplices and triangulations. In Proceedings 31st International Symposium on Computational Geometry (SOCG 2015). July. Leibniz International Proceedings in Informatics, pages 255–269, July 2015.   doi
url
bib
Jyh-Ming Lien, Vikram Sharma, Gert Vegter, and Chee Yap. Isotopic Arrangement of Simple Curves: An Exact Numerical Approach Based on Subdivision. In Proceedings Mathematical Software – ICMS 2014. Pages 277–282, 2014.   bib
J. Kari and S. Taati. Conservation laws and invariant measures in surjective cellular automata. In Proceedings of AUTOMATA-2011, DMTCS. Pages 113–122, 2012.   url
bib
C.P. Dettmann, G.V. Morozov, M. Sieber, and H. Waalkens. Microdisk resonators with two point scatterers. In ICTON: 2011 13th International Conference on Transparent Optical Networks. Pages 1–3, 2011.   url
bib
A. Goussev, R. Schubert, H. Waalkens, and S. Wiggins. Quantum Theory of Reactive Scattering in Phase Space. In Advances in Quantum Chemistry. Pages 269–332, 2010.   url
bib
A. Goussev, R. Schubert, H. Waalkens, and S. Wiggins. A Periodic Orbit Formula for Quantum Reactions Through Transition States. In AIP Conf. Proc. Pages 1593–1596, 2010.   url
bib
H.W. Broer and F. Takens. Preliminaries in Dynamical Systems Theory. In H.W. Broer, B. Hasselblatt, and F. Takens, eds., Handbook of Dynamical Systems. North-Holland, pages 1–42, 2010.   url
bib
H.W. Broer and M.B. Sevryuk. KAM Theory: quasi-periodicity in dynamical systems. In H.W. Broer, B. Hasselblatt, and F. Takens, eds., Handbook of Dynamical Systems. North-Holland, pages 249–344, 2010.   url
bib
V.A. Gaiko, H.W. Broer, and W.T. van Horsen. Limit cycles of a population dynamics model. In Proceedings of 4th International Scientific Conference on Physics and Control (PHYSCON 2009), September 2009, Catania, Italy. Pages 1922–1925, 2009.   url
bib
C.P. Dettmann, G.V. Morozov, M. Sieber, and H. Waalkens. Systematization of All Resonance Modes in Circular Dielectric Cavities. In ICTON: 2009 11th International Conference on Transparent Optical Networks, Vols 1 and 2. Pages 763–766, 2009.   url
bib
L.A.M. Schoenmakers, J. Tjoelker, P.T. Tuyls, and E.A. Verbitskiy. Smooth R\’enyi entropy of ergodic quantum informations sources. In Proc. 2007 IEEE Int. Symposium on Information Theory (ISIT). 2007.   bib
A.V. Sazonov, C.K. Ho, J.W.M. Bergmans, J.B.A.M. Arends, P.A.M. Griep, E.A. Verbitskiy, P.J.M. Cluitmans, and P.A.J.M. Boon. Analysis of the Phase Locking Index for Measuring of Interdependency of Cortical Signals Recorded in the EEG. In Engineering in Medicine and Biology Society, Proc. 29th Annual Int. Conf. IEEE. Pages 1985–1991, 2007.   bib
A.V. Sazonov, C.K. Ho, J.W.M. Bergmans, J.B.A.M. Arends, P.A.M. Griep, E.A. Verbitskiy, P.J.M. Cluitmans, and P.A.J.M. Boon. Analysis of the Phase Locking Index for Measuring of Interdependency of Cortical Signals Recorded in the EEG. In Engineering in Medicine and Biology Society, Proc. 29th Annual Int. Conf. IEEE. Pages 1985–1991, 2007.   bib
V.A. Derkach, S. Hassi, and H.S.V. De Snoo. Asymptotic expansions of generalized Nevanlinna functions and their spectral properties. In Oper. Theory Adv. Appl., vol. 175. Pages 51–88, 2007.   bib
S. Hassi, H.S.V. De Snoo, and H. Winkler. On exceptional extensions close to the generalized Friedrichs extension of symmetric operators. In Oper. Theory Adv. Appl., vol. 175. Pages 111–120, 2007.   bib
H.W. Broer, R. Van Dijk, and R. Vitolo. Survey of strong normal-interenal $k:\ell$ resonances in quasi-periodically driven oscillators for $\ell = 1,2,3.$. In Symmetry and Perturbation Theory, Proc. Int. Conf. SPT. Pages 45–55, 2007.   bib
H.W. Broer, M. Golubitsky, and G. Vegter. Geometry of resonance tongues. In Singularity Theory, Proc. 2005 Marseille Singularity School and Conference,dedicated to Jean-Paul Brasselet on His 60th Birthday. Pages 327–356, 2007.   bib
R. Vitolo, H.W. Broer, and C. Simó. The Hopf-saddle-node for fixed points of 3d-diffeomorphisms. In Symmetry and Perturbation Theory, Proc. Int. Conf. SPT. Pages 280–281, 2007.   bib
J.-Ph. Labrousse, A. Sandovici, H.S.V. de Snoo, and H. Winkler. Quasi-Fredholm relations in Hilber spaces Universitatea din Bacau Studii si Cercetari Stiintifice. In Ser. Mat., Vol 16. Pages 93–106, 2006.   bib
J. Behrndt. Linearizations of a class of elliptic boundary value problems. In Proc. Appl. Math. Mech., Vol 6. Pages 619–620, 2006.   bib
A. Sandovici. Canonical regular extensions of symmetric linear relations. In Proc. 20th Conference in Operator Theory. Pages 207–221, 2006.   bib
H.W. Broer, A. Hagen, and G. Vegter. A versatile algorithm for computing invariant manifolds. In Model Reduction and Coars-Graining Approaching for Multiscale Phenomena. Pages 17–38, 2006.   bib
J. Behrndt, M.M. Malamud, and H. Neidhardt. Scattering systems and characteristic functions. In Proc. 17th Int. Symposium on Mathematical Theory of Networks and Systems (MTNS). Pages 1940–1945, 2006.   bib
H.W. Broer, H. Hanßmann, J. Hoo, and V. Naudot. Nearly-integrable perturbations of the Lagrange top: applicationsof \sc kam theory. In Dynamics and Stochastics Festschrift in Honor of M.S. Keane, Lecture Notes – Monograph Series, Vol 48. Pages 286–303, 2006.   bib
H.W. Broer. Quasi-periodicity in dissipative and conservative systems. In Proc. Symposium Henri Poincaré. 2005.   bib
V.A. Derkach, S. Hassi, M.M. Malamud, and H.S.V. de Snoo. Boundary relations and orthogonal coupling of symmetric operators. In Proc. Algorithmic Information Theory Conference. Pages 41–56, 2005.   bib
A. Sandovici, H.S.V. de Snoo, and H. Winkler. Ascent, descent, nullity, and defect for linear relations. In Proc. Algorithmic Information Theory Conf. Pages 177–184, 2005.   bib
S. Hassi, A. Sandovici, H.S.V. de Snoo, and H. Winkler. Extremal extensions of nonnegative linear relations. In Proc. Algorithmic Information Theory Conf. Pages 57–66, 2005.   bib
O.V. Iftime, A. Sandovici, and G. Golo. Tools for analysis of Dirac Structures on Banach Spaces. In Proc. 44th IEEE Conf. Decision and Control and European Controle Conf. 6 pages, 2005.   bib
H.W. Broer, C. Simó, and R. Vitolo. Quasi-periodic Hénon-like strange attractors in the Lorenz-84 climate modelwith seasonal forcing. In Equadiff 2003, Proc. Int. Conf. Differential Equations. Pages 601–606, 2005.   bib
H.W. Broer, R.H. Cushman, and F. Fassó. A Hamiltonian KAM Theorem for Bundles of Lagrangean Tori. In Equadiff 2003, Proc. Int. Conf. Differential Equations. Pages 696–701, 2005.   bib
H.W. Broer, M. Van Noort, and C. Simó. Existence and measure of invariant tori in Hamiltonian one-and-a-half degree of freedom systems. In Equadiff 2003, Proc. Int. Conf. Differential Equations. Pages 595–600, 2005.   bib
A. Bovier and Ch. Külske. Coarse graining techniques for (random) Kac models. In Interacting Stochastic Systems. Pages 11–28, 2005.   bib
H.W. Broer, H. Hanßmann, A. Jorba, J. Villanueva, and F.O.O. Wagener. Quasi-periodic response solutions at normal-internal resonances. In Equadiff 2003, Proc. Int. Conf. Differential Equations. Pages 702–707, 2005.   bib
H.W. Broer, V. Naudot, and R. Roussarie. Extension of catastrophe theory to Dulac unfoldings. In Equadiff 2003, Proc. Int. Conf. Differential Equations. Pages 714–719, 2005.   bib
H.W. Broer, J Hoo, and V. Naudot. Normal Linear stability of Quasi-Periodic Tori in the Hamiltonian $1:-1$ resonance case. In Equadiff 2003, Proc. Int. Conf. Differential Equations. Pages 708–713, 2005.   bib
H. Winkler. Inverse problems for small perturbations of canonical systems. In Proc. MTNS 2004. 3 pages, 2004.   bib
A. Sandovici and V. Blanuta. Beil metrics on Cartan spaces. In Recent advances in geometry and topology. Pages 353–363, 2004.   bib
V.A. Derkach, S. Hassi, and H.S.V. De Snoo. Singular perturbations as range perturbations in a Pontryagin space. In Oper. Theory: Adv. Appl., volume 154. Pages 51–68, 2004.   bib